This is an allergy related question. Can I be allergic to every food there is? Allergy (food) testing with prick, intradermal and blood for all foods I eat have been negative. Could this be immune system related? I have acid reflux, bloating, cramping, spasms, digestive irritation, abdominal pain, nausea, constipation including chest tightness affecting partial respiratory mostly from muscle cramping after eating food. The digestive track slows down. REALLY STRANGE, 30 min after taking Benadryl it all starts to return to healthy normal digesting with all the above fading away. 4-1/2 hours later when the Benadryl is wearing off problems are all returning. I have known food allergies and avoid them, but with these allergic foods have more of a systemic response, rash, swelling and asthma which isn't present when I avoid foods that tested positive for allergy. But with foods that I'm tested non-allergic I don't have any clear allergic reactions, but (all) foods cause severe digestive problems right after eating them. Can I be allergic to every food there is? Or does Benadryl have an unintended affect that might be affecting the digestive track?
It is extremely unlikely that you could be “allergic to every food there is.” From your description, it is much more likely that you have some type of intestinal disease, one of a group known collectively as Inflammatory Bowel Diseases (IBD). A number of studies have shown an increased incidence of asthma in persons with IBD and that might explain your worsening asthma.
I suggest that you might begin by raising the possibility of IBD with your Primary Care Physician, who in turn might opt to refer you to a GI (gastroenterologist) Specialist.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.